# SDR 20000522SH009

- Difficulty date: May 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8040A
- Make and model: Lear 35LEAR
- Aircraft serial: 048
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Valve
- Part number: 66080675
- Part serial: 8750666
- Condition: Malfunctioned
- Location: Pressurization
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 12YR/12,000 HOUR MAJOR INSPECTION, ACCOMPLISHED ENGINE RUNS AS WELL AS STALL TEST FLIGHT.  FLOW CONTROL VALVE FUNCTIONED SATISFACTORILY.  AT CUSTOMER DELIVERY, FLOW CONTROL VALVE FUNCTIONED OK.  AFTER TAKEOFF, FLIGHT CREW NOTICED NO AIRFLOW INTO PRESSURE VESSLE.  TRIED MAX FLOW POSITION ON CABIN AIR SWITCH WITH NO RESPONSE.  SELECTED ALTERNATE EMERGENCY PRESSURIZATION THROUGH WINDSHIELD HEAT SYS AND COCKPIT DEFOG FOOT WARMERS.  AFTER LANDING, CHECKED ELECTRICAL FLOW CONTROL VALVE.  SYSTEM WORKED OK.  (X)
